Alert archive / Virginia / Tornado Warnings in 2007
Tornado Warning 4, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Aug 5, 2007, 3:43 PM EDT for City of Virginia Beach, Virginia. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2007, 3:43 PM EDT (19:43 UTC)
- Expired
- Aug 5, 2007, 4:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Wakefield, VA
- Area
- Counties, with a storm outline in the text
County City of Virginia Beach, VA
The radar
The Norfolk radar (KAKQ), 89 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 3:54 PM EDT | HAIL 0.88 | Virginia Beach Oceanfro, VA | NICKLE TO QUARTER SIZE HAIL PRINCESS ANNE BLVD AND EDWIN DR. |
| Aug 5, 4:05 PM EDT | FUNNEL CLOUD | Kempsville, VA | NUMEROUS REPORTS OF FUNNEL CLOUDS IN KEMPSVILLE LAKES SECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2196 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS51 KAKQ 051946 TORAKQ VAC810-052015- /O.NEW.KAKQ.TO.W.0004.070805T1943Z-070805T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WAKEFIELD VA 345 PM EDT SUN AUG 5 2007 THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A * TORNADO WARNING FOR... NORTHERN CITY OF VIRGINIA BEACH IN SOUTHEAST VIRGINIA... * UNTIL 415 PM EDT * AT 339 PM EDT...LAW ENFORCEMENT REPORTED A FUNNEL CLOUD NEAR ARAGONA BLVD. * THE TORNADO WILL BE NEAR... KEMPSVILLE AND PRINCESS ANNE BY 350 PM EDT... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR BATHROOM...CLOSET OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR BODY. STAY AWAY FROM WINDOWS. LAT...LON 3696 7616 3678 7616 3674 7579 3701 7579 $$ CULLEN
2 follow-up statements
000 WWUS51 KAKQ 052000 SVSAKQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 358 PM EDT SUN AUG 5 2007 VAC810-052015- /O.CON.KAKQ.TO.W.0004.000000T0000Z-070805T2015Z/ CITY OF VIRGINIA BEACH VA- 358 PM EDT SUN AUG 5 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTHERN CITY OF VIRGINIA BEACH... AT 357 PM EDT...A THUNDERSTORM THAT MAY HAVE A TORNADO WAS LOCATED NEAR OCEANA NAS...OR ABOUT 6 MILES SOUTHEAST OF KEMPSVILLE...MOVING SOUTHEAST AT 10 MPH. THE TORNADO WILL BE NEAR... DAM NECK BY 4105 PM EDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3696 7616 3678 7616 3674 7579 3701 7579 $$ CULLEN
000 WWUS51 KAKQ 052015 SVSAKQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 415 PM EDT SUN AUG 5 2007 VAC810-052023- /O.EXP.KAKQ.TO.W.0004.000000T0000Z-070805T2015Z/ CITY OF VIRGINIA BEACH VA- 415 PM EDT SUN AUG 5 2007 ...THE TORNADO WARNING FOR NORTHERN CITY OF VIRGINIA BEACH EXPIRES AT 415 PM EDT... THE THUNDERSTORM THAT PRODUCED A FUNNEL CLOUD IN THE ARAGONA SECTION OF THE CITY HAS WEAKENED. THEREFORE A TORNADO IS UNLIKELY TO OCCUR WITH THIS STORM. THE WARNING WILL EXPIRE AT 415 PM. LAT...LON 3696 7616 3678 7616 3674 7579 3701 7579 $$ CULLEN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Aug 5, 2:54 PM EDT, 49 minutes earlier.
Area forecast discussion, Aug 5, 2:54 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WAKEFIELD VA 254 PM EDT SUN AUG 5 2007 .SYNOPSIS... A FRONTAL BOUNDARY WILL DROP SOUTH THROUGH CENTRAL VIRGINIA INTO THIS EVENING...BEFORE STALLING TONIGHT. THE FRONT WILL MOVE BACK NORTH OF THE AREA AS A WARM FRONT ON MONDAY. HIGH PRESSURE WILL BUILD BACK ACROSS THE REGION ON MONDAY AND TUESDAY...BRINGING INCREASINGLY WARM AND HUMID CONDITIONS OVER THE MID ATLANTIC THROUGH MIDWEEK. && .NEAR TERM /THROUGH TONIGHT/... VIS SAT/RAMSDIS WV IMAGERY SHOWS MCS ALONG AND NORTH OF WARM FRONTAL BNDRY OVER IN/OH...WITH OBJECTIVE SURFACE ANALYSIS DEPICTING FRONT SNAKING INTO CENTRAL VA AND BACK NE INTO ATLANTIC CANADA. MEANWHILE...1020MB SFC HIGH PRESSURE BUILDING SOUTH FROM SOUTHERN QUEBEC INTO NEW ENGLAND. SHIELD OF EXPANSIVE CLOUD COVER PUSHING INTO NORTHWESTERN CWA ATTM. MOISTURE/CLDS FROM OH VLY CONVECTION WL CONTINUE TO INFILTRATE THE REGION...WITH SCT SHRA/TSRAS CURRENTLY OVER AND NW OF THE BLUE RIDGE MTNS PUSHING INTO THE AREA (ESP OVER EASTERN SHORE AND NORTHERN NECK) AS AFTN PROGRESSES. FORECAST SOUNDINGS CONTINUE TO SHOW MODERATE SURFACE BASED INSTABILITY...WITH SOME DECENT LIFT OVER EASTERN THIRD OF THE REGION...WITH SBCAPE >2000 J/KG OVER THIS AREA. WITH STRENGTHENING NW FLOW ALOFT...THIS MAY JUST BE ENOUGH TO TOUCH OFF SOME STRONG STORMS THIS AFTN. ACRS COASTAL ZNS...STORMS COULD EASILY FIRE ALONG SEABRZ BNDRY...WITH ADDITIONAL OUTFLOW INTERACTIONS ALSO AIDING CONVECTION. BULK SHEAR NOT PARTICULARLY IMPRESSIVE, BUT AT 35-35 KTS...COULD BE STRONG ENOUGH TO PRODUCE MARGINAL WIND GUST/HAIL THREATS. IN ANY CASE...AGAIN EXPECT SVR THREAT TO DIMINISH QUICKLY ARND SUNSET TNGT. USED A MET/FWC BLEND FOR LOWS TONIGHT GENLY LOW-MID 70S. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... AS S/W EXITS THE AREA...UPR LVL RIDGING BUILDS OVERHEAD FROM THE SOUTHWEST. AT THE SFC...HIGH PRESSURE CONTS TO BUILD INTO THE SE U.S. TONIGHT INTO TUESDAY...THE FRNTL BNDRY WILL SLOWLY PUSH BACK TO THE NORTH AS A WARM FRNT. CANNOT DISCOUNT POSSIBILITY MAY SEE SOME SCT SHRA/TSRA MON AFTN UP NORTH AGAIN HOWEVER...AND HAVE LOW-END CHANCE POPS UP THERE FOR NOW. TEMPS ON MON AFTN WILL BE ABT A CATEGORY OR SO WARMER THAN TODAY WITH SOME CLOUDS HANGING AROUND...GENERALLY LOW TO MID 90S AREA WIDE (WITH SOME UPR 90S POSSIBLE OVR SOUTHERN TIER OF CWA. && .LONG TERM /TUESDAY THROUGH SUNDAY/... IT APPEARS AS IF LONG TERM WL CONTINUE TO BE DOMINATED BY HOT AND HUMID CONDITIONS...COURTESY OF SFC HIGH PRESSURE AND MID/UPR LVL RIDGING. BY TUES...THE HIGH WILL BE ESTABLISHED OVER THE SE AND THIS SHOULD LIMIT ANY TSTM ACTIVITY TO POSSIBLY AN ISOLATED TSRA OR TWO. AGAIN...MAIN CONCERN IN THE WK AHEAD IS THE HEAT (SEE CLIMATE SECTION BELOW). LOOKING FOR HIGHS BACK IN THE MID TO UPR 90S FOR TUES AFTN. WED LKS AS HOT...IF NOT HOTTER. MEX GUIDANCE HAD BACKED OFF ON HIGHS THIS WEEKEND...BUT 12Z/AUG05 MEXMOS HAS ONCE AGAIN PRODUCED HIGHS >100 DEGREES AT RIC/PTB TUES-THU. THIS WOULD EQUATE TO BORDERLINE HEAT ADVY CRIT TUESDAY/WEDNESDAY. WHILE NOT QUITE GOING THAT FAR ATTM (WILL WAIT TO SEE IF NEXT RUN CAN DUPLICATE THIS VRY WARM SOLN)...WL GO AHEAD AND KEEP HIGHS IN THE MID/UPR 90S TUE... AND ARND THE CENTURY MARK FOR WED. AS STATED BY PRVS SHIFT...BIG FORECAST CHALLENGE WL BE IN HOW STRONG THE HIGH ENDS UP BEING OVER THE SE. IF THE HIGH IS WEAKER (AS 00Z RUN ASSERTS)...WE COULD SEE ANOTHER BACK DOOR COLD FRONT MAKE IT FAR ENOUGH SOUTH TO KEEP TEMPS DOWN FOR THE END OF THE WEEK THROUGH THE WEEKEND. IF THE RIDGE HOLDS (AS LATEST GFS ASSERTS)...THE WARMER AND MORE HUMID SOLN IS QUITE FEASIBLE. AS IT IS...WL GO WITH THE MIDDLE GROUND FOR NOW AND LOWER TEMPS BACK TWDS NORMAL FOR THURS THRU THE END OF THE WEEK IN EXPECTATION OF BACKDOOR FRNT IMPACTING THE REGION. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... LOWER CEILINGS AND VSBYS POSSIBLE THIS AFTERNOON AND EVENING DUE TO TSTMS DEVELOPING OVER CENTRAL AND SE VA THIS AFTERNOON. MAINLY MVFR/IFR CONDS FOR FOG POSSIBLE TONIGHT. MAINLY VFR/MVFR CONDS FOR LATER MON THRU WED...AS HI PRES ALOFT BLDS INTO THE AREA. ANOTHER BACKDOOR FRNT CUD BRING LWR CIGS/VSBYS WED NGT AND THU. && .MARINE... MARINE FCST AREA WILL BE GETTING BACK INTO THE LIGHT TO MODERATE SE/SW FLOW REGIME FOR MUCH OF THE UPCOMING WEEK AS STALLED BNDRY ACRS SOUTHERN CHES BAY GRADUALLY LIFTS NORTH LATER TNGT AND ON MON. SPEEDS GENERALLY 10-15 KTS. ANTHR BACKDOOR FRONT WILL DROP SOUTH THRU MID ATLC REGION WED NIGHT/THU BUT CURRENT INDICATIONS THAT IT WILL STALL NORTH OF AKQ MARINE FCST AREA. && .CLIMATE... RECORDS HIGHS ACROSS THE AREA FOR TUE (8/7) THRU THU (8/9). RIC 8/7...106, 1918 8/8...100, 1977 8/9...101, 1930 ORF 8/7...105, 1918 8/8...99, 1977 8/9...100, 1930 SBY 8/7...106, 1918 8/8...99, 1930 8/9...102, 1930 && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...NONE. NC...NONE. VA...NONE. MARINE...NONE. && SYNOPSIS...MAM NEAR TERM...MAM SHORT TERM...MAM LONG TERM...MAM AVIATION...KCS MARINE...BTC CLIMATE...MAM
Hazardous weather outlook, Aug 5, 3:52 AM EDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 352 AM EDT SUN AUG 5 2007 ANZ630-631-650-652-MDZ021>025-VAZ048-049-060>064-067>078-080>086-090- 091-094-099-100-060800- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE- NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX- MATHEWS-JAMES CITY-YORK-NEWPORT NEWS/HAMPTON-ACCOMACK-NORTHAMPTON VA- 352 AM EDT SUN AUG 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS...THE LOWER EASTERN SHORE OF MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STORMS MAY PRODUCE STRONG WIND GUSTS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ632-633-654-656-658-NCZ012>017-030>032-102-VAZ065-066-079-087>089- 092-093-095>098-060800- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM-NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN- INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK- MECKLENBURG-LUNENBURG-BRUNSWICK-GREENSVILLE-SUSSEX-SURRY-SOUTHAMPTON- ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH- 352 AM EDT SUN AUG 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS...CURRITUCK SOUND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA AND SOUTH HAMPTON ROADS VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MCNATT
In the hours before
Special weather statement, Aug 5, 2:58 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 258 PM EDT SUN AUG 5 2007 MDZ021-052000- DORCHESTER MD- 258 PM EDT SUN AUG 5 2007 ...STRONG THUNDERSTORM OVER DORCHESTER COUNTY... AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HURLOCK...MOVING EAST AT 5 MPH. THE STRONG THUNDERSTORM WILL BE NEAR ELDORADO AT 330 PM EDT...BROOKVIEW AT 335 PM EDT. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH THIS STORM. CULLEN
Special weather statement, Aug 5, 3:03 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 303 PM EDT SUN AUG 5 2007 VAZ098-052000- VIRGINIA BEACH VA- 303 PM EDT SUN AUG 5 2007 ...STRONG THUNDERSTORM OVER NORTHERN VIRGINIA BEACH... AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LYNNHAVEN INLET...MOVING EAST AT 5 MPH. THE STRONG THUNDERSTORM WILL BE NEAR OCEANA...AND...MACONS CORNER AT 315 PM EDT...RUDEE HEIGHTS...AND...NORTH VIRGINIA BEACH AT 340 PM EDT. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH THIS STORM. CULLEN
Special weather statement, Aug 5, 3:10 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 310 PM EDT SUN AUG 5 2007 VAZ074>076-052015- ESSEX VA-RICHMOND VA-WESTMORELAND VA- 310 PM EDT SUN AUG 5 2007 ...STRONG THUNDERSTORMS MOVING THROUGH THE NORTHERN NECK... AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER WARSAW...MOVING WEST AT 5 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR NAYLORS BEACH AT 335 PM EDT...NEWLAND AT 345 PM EDT...MOUNT LANDING AT 350 PM EDT...CARET AT 405 PM EDT...CHAMPLAIN AT 415 PM EDT. WIND GUSTS UP TO 45 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THESE STORMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. BROWN
Local storm report, Aug 5, 3:25 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
325 PM EDT SUN AUG 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 5 NE KEMPSVILLE 36.87N 76.09W
08/05/2007 E60 MPH CITY OF VIRGINIA B VA TRAINED SPOTTER
LARGE TREE BRANCHES DOWN IN LITTLE NECK AREA OF VIRGINIA
BEACH. PEAS SIZED HAIL WAS ALSO OCCURRING.
&&
MONTEFUSCOLocal storm report, Aug 5, 3:27 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WAKEFIELD VA
327 PM EDT SUN AUG 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 5 NE KEMPSVILLE 36.87N 76.09W
08/05/2007 E60.00 MPH CITY OF VIRGINIA B VA TRAINED SPOTTER
LARGE TREE BRANCHES DOWN IN LITTLE NECK AREA OF VIRGINIA
BEACH. PEA SIZED HAIL WAS ALSO OCCURRING.
&&
MONTEFUSCOLocal storm report, Aug 5, 3:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
339 PM EDT SUN AUG 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND DMG QUINTON 37.53N 77.12W
08/05/2007 NEW KENT VA COUNTY OFFICIAL
TREES REPORTED DOWN AT INTERSECTION OF SHERWOOD DR AND
QUINTON RD IN TOWN OF QUINTON.
&&
MONTEFUSCOThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 2:54 PM EDT | Severe Thunderstorm Warning | AKQ | New Kent | 29 min |
| Aug 5, 3:13 PM EDT | Severe Thunderstorm Warning | AKQ | City of Virginia Beach | 47 min |
| Aug 5, 4:53 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake | 52 min |
| Aug 5, 6:01 PM EDT | Special Marine Warning | AKQ | 59 min | |
| Aug 5, 6:04 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester, Mathews | 56 min |
| Aug 5, 6:31 PM EDT | Severe Thunderstorm Warning | AKQ | City of Norfolk, City of Virginia Beach | 21 min |
| Aug 5, 6:54 PM EDT | Severe Thunderstorm Warning | AKQ | King and Queen, King William | 37 min |
Nearby
Tornado Warnings in Virginia, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.